Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: Mikhael Gromov
Title: Partial differential relations
Additional book information: Ergebnisse der Mathematik und ihrer Grenzgebiete, Vol. 9, Springer-Verlag, Berlin, Heidelberg, New York, London, Paris and Tokyo, 1986, ix + 363 pp., $60.00. ISBN 0-387-12177-3.

References [Enhancements On Off] (What's this?)

  • [G1] M. Gromov, Pseudo-holomorphic curves in symplectic manifolds, Invent Math. 82 (1985), 307-347. MR 1554036
  • [G2] M. Gromov, Soft and hard symplectic geometry, Talk at the Internat. Congr. Math., Berkeley, 1986. MR 1055581
  • [G3] M. Gromov, Convex integration of differential relations, Izv. Akad. Nauk SSSR 35 (1973), 329-343. MR 413206
  • [H] A. Haefliger, Lectures on the Theorem of Gromov, Proc. Liverpool Sing. Symp. II (Wall, ed. ), Lecture Notes in Math., vol. 209, Springer-Verlag, Berlin and New York, 1970, pp. 128-141. MR 334241
  • [P] V. Poenaru, Homotopy theory and differential singularities, Manifolds—Amsterdam, Lecture Notes in Math., vol. 197, Springer-Verlag, Berlin and New York, 1970, pp. 106-133.

Review Information:

Reviewer: Dusa McDuff
Journal: Bull. Amer. Math. Soc. 18 (1988), 214-220
DOI: https://doi.org/10.1090/S0273-0979-1988-15654-6